Corvinus
Corvinus

Viable solutions to nonautonomous inclusions without convexity

Tallos, Péter and Kánnai, Zoltán (2003) Viable solutions to nonautonomous inclusions without convexity. Central European Journal of Operations Research, 11 (1). pp. 47-55.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
174kB

Abstract

The existence of viable solutions is proven for nonautonomous upper semicontinuous differential inclusions whose right-hand side is contained in the Clarke subdifferential of a locally Lipschitz continuous function.

Item Type:Article
Subjects:Mathematics, Econometrics
ID Code:320
Deposited By: Ádám Hoffmann
Deposited On:31 Mar 2011 13:46
Last Modified:03 Jul 2012 00:24

Repository Staff Only: item control page